`a`

A general reduction of order theorem for discrete linear symplectic systems

Pages: 7 - 18, Issue Special, September 1998

 Abstract        Full Text (523.8K)              

C. D. Ahlbrandt - Department of Mathematics, University of Missouri, Columbia, Missouri 65211, United States (email)
A. C. Peterson - Department of Mathematics, University of Nebraska, Lincoln, Nebraska 68588-0323, United States (email)

Abstract: Please refer to Full Text.

Mathematics Subject Classification:  Primary: 39A10; Secondary: 34A30, 58F05.

Published: November 2013.